question-icon

What causes stomach pain post intake of abortion pills?

default
Posted on Sat, 28 May 2016
Question: My girlfriend is having only pain in stomach ,no other symptoms after two weeks of taking abortion pills. Can it be considered as continuing pregnancy.
doctor
Answered by Dr. Soumya (17 minutes later)
Brief Answer:
Serum beta hCG blood test will identify if there is pregnancy

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns.

Following is my reply:

1) This pain after 2 weeks is not related to pregnancy or taking pills.

2) This pain is likely to be gastritis.Please take an antacid available over the counter and see if the pain reduces.

3) Please do a serum beta hCG blood test to confirm pregnancy rather than guessing it. The pain you described cannot be correlated to pregnancy.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Soumya


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3091 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach pain post intake of abortion pills?

Brief Answer: Serum beta hCG blood test will identify if there is pregnancy Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns. Following is my reply: 1) This pain after 2 weeks is not related to pregnancy or taking pills. 2) This pain is likely to be gastritis.Please take an antacid available over the counter and see if the pain reduces. 3) Please do a serum beta hCG blood test to confirm pregnancy rather than guessing it. The pain you described cannot be correlated to pregnancy. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Soumya